# SDR DALA2017080706128

- Difficulty date: August 4, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 93,675 hours, 13,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING ARE INOPERATIVE AT 40F. SECURED LIGHT MODULE. SYSTEM OPERATION IS NORMAL.
